Doctor insights on:
For the last few months, I've been switching bp medications due to side effects --Prinivil gave me heart palpitations; Amlodopine caused severe insomnia. And now Valsartan is causing insomnia too. Any advice on how to deal with this? Switch again?
Prinivil (lisinopril): "PRINIVIL (lisinopril) is contraindicated in patients who are hypersensitive to this product and in patients with a history of angioedema related to previous treatment with an angiotensin converting enzyme inhibitor and in patients with hereditary or idiopathic angioedema. Do not coadminister aliskiren with PRINIVIL (lisinopril) in patients with diabetes." See: ...Read more
Prevention, not trea: We use Lisinopril (http://www.mayoclinic.org/drugs-supplements/lisinopril-oral-route/description/drg-20069129) and other blood pressure lowering medications to prevent 1st and repeat stroke, not necessarily to "treat" stroke per se. Additional benefits include heart & kidney failure prevention. ...Read more
Prinivil (lisinopril): See: http://www.drugs.com/sfx/prinivil-side-effects.htmlGet a more detailed answer ›
Very: this is an effective drug for most people, you will need to have your physician see if it is right for you ...Read more
Face and lips swell: Prinivil (lisinopril) can decrease renal function by reducing glomerular pressure, this is NOT an allergy, in addition it can induce angioedema (swelling of the tongue lips and upper airway), very similar to allergic reactions, although technically not one. low blood pressure, nausea, headache are other side effects of this drug, they are not allergies either. Tell your doc if you get sick ...Read more
I was given verapamil for control of migraines at 240mg per day and prinivil (lisinopril) at 20mg per day. Is it ok to take both and at those doses safely?
Possibly: The average pt with hypertension is on 2 or 3 medications to control blood pressure. All medications have the possibility of side effects. Verapamil lowers bp and pulse rate, common side effects: ankle swelling, constipation. Prinivil (lisinopril) side effects: cough, high potassium(dangerous). Ultimately your doctor who prescribed it will determine if you are a candidate for these meds based on your bp. ...Read more
My BP was 120/80 pulse 100. I do get anxious at dr office. Dr gave me atenolol 25mg. Im scared to take as i had bad reaction to prinivil (lisinopril). Is mednece?
Rapid pulse: I suggest that you speak to your physician why you were placed on atenolol (a). You are 33 year old woman who is not hypertensive. Unless you periods of rapid heart beats that are symptomatic for you, perhaps your physician might reconsider the initiation of a in your case. Good luck. ...Read moreSee 1 more doctor answer
If I have high blood pressure should I take suphedrine i take 40mg of prinivil (lisinopril) and want to know if it's ok to take 2 30mg of suphedrine
A good med, but not: Prinivil (lisinopril) is indeed and excellent BP med, especially for diabetic patients, but it is not for everyone. A good medicine is the one that works for you, has minimal or no side effects, and must be affordable. No matter how good/expensive it is, if you can't take it, it is not right for you. So, is it good one? Yes. It is also quite cheap these days. Take your med, follow doc..Good luck. ...Read more
Yes, with care: Using fish oil along with Prinivil (lisinopril) and Aspirin is usually safe. But please tell your doctor you're taking it. Omega-3 supplements can make your platelets less sticky, which is a good thing in many ways. However, in some people fish oil's effects along with other medicines being used can lead to decreased clotting -- or more bruising. That's why i suggest care, until you see how it affects you. ...Read moreSee 1 more doctor answer
Unlikely: Unlikely unless this was a high moisture environment. ...Read more